# SDR 04FDEA00265

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod End
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OUTBOARD FLAP, OUTBOARD AFT HINGE ACTUATOR ROD END HOLE INBOARD (1) CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75238 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LT OUTBD FLAP OUTBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
